# SDR 96ZZZX1311

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 500
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN FS 500 FRAME CRACKED JUST ABOVE FLOOR LEVEL, 3.8125 INCHES ABOVE FLOOR LEVEL BETWEEN STR 17R - STR 18R.  CUT OUT DAMAGED AREA PER SRM 51-40-3.  FABRICATED DOUBLER 7075-T6.063 BY 10.50 INCH BY 4.50 BY 1 INCH PER SRM 51-40-3, AND INSTALLED IT AT FS 500 3.8125 INCHES ABOVE FLOOR LEVEL BETWEEN STR 17R AND STR 18R PER SRM 51-40-3 AND SRM 51-30-2.  TAT:  53,881.4 HRS.  TAC:  36.380.
